# SDR A6WA201301214005

- Difficulty date: January 18, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,003 hours, 24,821 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ZERO DEG ON VECTORS TO APPROACH, PERFORMED FLAP RESET PROCEDURE IAW AWAC SUP 98-18E BOX 12 FLAPS RESET PLACARD AND PLACED ON MEL.  REMOVED AND REPLACED RIGHT BPSU.  OPS AND LEAK CHECK GOOD IAW AMM 27-51-10.  REMOVED PLACARD REMOVED FROM MEL.
